# SDR CALA9701762

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION, FOUND A 3 CRACK IN AFT ENTRY DOOR JAMB.  A WEB AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-05.
